# SDR SIMA20120922007

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 31,645 hours, 29,825 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE RAMP REPORTED A BURNED RUBBER ODOR IN THE CARGO AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF CARGO COMPARTMENT AND LAV COMPARTMENT EMG NACELLES FOUND NO SMOKE OR BURNING OR BURNT ODORS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
